MathSciNet Relay Station
MathSciNet bibliographic data
MR1788017 35Q80 (35K50 60J99 65C50)
Hillen, Thomas; Othmer, Hans G. The diffusion limit of transport equations derived from velocity-jump processes. SIAM J. Appl. Math. 61 (2000), no. 3, 751–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement